MAUDE Adverse Event Report: ARTHREX, INC. 25 DEG TIGHT CURVE LEFT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 25 DEG TIGHT CURVE LEFT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 25 DEG TIGHT CURVE LEFT, QUICKPASS LASSO
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not received for evaluation and no photo was provided; complaint not confirmed.The most likely probable cause of the event is attributed to use error.
 
Event or Problem Description
It was reported on 10/24/2022 by a arthrex employee via (b)(4) that an ar-6068-25tl suture lasso wire stopped turning the roller.This was discovered during a case with no patient harm.

Brand Name
25 DEG TIGHT CURVE LEFT, QUICKPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19332154
Report Number1220246-2024-03411
Device Sequence Number3009115
Product Code LXH
UDI-Device Identifier00888867038899
UDI-Public00888867038899
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25 DEG TIGHT CURVE LEFT, QUICKPASS LASSO
Device Catalogue NumberAR-6068-25TL
Device Lot Number1309117034
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown